# SDR SWAA2023060145010

- Difficulty date: May 3, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF HAS DELAMINATION ON LOWER SKIN AT FWD O/B CORNER<[01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIGURE 6 TABLE 6 SECTION 47. LOWER SURFACE DAMAGE EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-50-1A-1 PARA 4. F. REPAIR TO BE PERFORMED IAW SRM 53-00-50-2R-9.;[02] REMOVED 3EA THROUGH INSERTS THEN PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS IAW SRM 53-00-50-2R-9 PARA 4. STEPS A-E. OK TO POT THE OPEN CORE CELLS.;[03] VALIDATED REPAIR PER SRM 53-00-50-2R-9;[07] USING BMS9-3 STYLE 1581 GLASS LOT 1522395-2 & BMS8-201/50-A RESIN LOT 1524543-1. FABRICATED REPAIR PLIES IAW SRM 53-00-50-2R-9 PARA 4. STEP K (1) OK TO LAY UP;[08] VERIFIED CORRECTIVE ACTIONS 5-7  OK TO LAY UP;[09] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#1526722-1; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2441 CAL DUE 08/2023 IAW SRM 53-00-50-2R-9 PARA 4.K(1)-L(1).;
